Bodybuilding Forum - Bodybuilding.net

Bodybuilding Forum - Bodybuilding.net (/)
-   Supplements (http://www.bodybuilding.net/supplements/)
-   -   Bruising (http://www.bodybuilding.net/supplements/bruising-199.html)

Dr X 04-06-2005 10:05 AM

Bruising
 
Thot this was the best place to ask. Lately I have been brusing very easily. I know i'm hard on my body, playing around and banging into stuff is normal but i've been getting these crazy bruises. Just wondered if anyone had any thots on this? :confused:

Darkhorse 04-06-2005 10:08 AM

If you were to get cut, does it bleed profusely and not stop? I forgot what it's called but it's when you can't clot blood on your own and can bruise very easily. Try looking at www.webmd.com There you can usually find out what might be causing those symptoms.

Dr X 04-06-2005 10:18 AM

That would be hemophelia, I don't have that I clot right away. I have been on a CKD for 8 weeks now for the 6 weeks of M4ohn and now the last 2 on SD. I guess I should of been more clear. But I don't want to quickly attribute to this. 2 weeks to go anyway and then i'll clean up. Maybe the CKD is making my skin 2 thin? However I will take any and all opinions.

Darkhorse 04-06-2005 10:23 AM

From what I read about superdrol, doesn't it directly effect blood pressure and things of that nature? Maybe you should post the question over at Bulk where alot of people are taking it. They might have the same side effects. I'm just throwing some possibilities out there... :confused:

apocalypse 04-06-2005 09:21 PM

I get those bruises when I am on any kind of hormones, so I am extra careful. I just think its because ur muscles are always pumped and skin is super stretched. Watch ur step Dr X. You are getting old aint you, need some of those 5 inch thick glasses?


All times are GMT -8. The time now is 03:14 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.